International Journal of Academic Research and Development

International Journal of Academic Research and Development


International Journal of Academic Research and Development
International Journal of Academic Research and Development
Vol. 1, Issue 11 (2016)

Special pairs of Pythagorean triangles and 3-digit consecutive sphenic numbers


G Janaki, S Vidhya

We present pairs of Pythagorean triangles such that in each pair, the difference between their perimeters is six times the 3-digit consecutive Sphenic numbers 230 and 231. Also we present the number of pairs of primitive and non-primitive Pythagorean triangles.
Pages : 29-31 | 829 Views | 255 Downloads